# SDR 2019FA0000181

- Difficulty date: June 3, 2019
- Submitted: June 11, 2019
- Operation: General aviation
- Aircraft: N267A
- Make and model: Snias AS350B3
- Aircraft serial: 7222
- Aircraft time: 4,796 hours, 4,517 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,647 hours, 541 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 55103G
- Part serial: BATCH09217
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FUEL SHUT OFF VALVE HAD FAILED THE INTERNAL LEAK RATE OF 1 LITER PER HOUR. A NEW VALVE WAS ORDERED UNDER WO# 267A-2019-I-0049-0093 AND IT TOO FAILED THE INTERNAL LEAK RATE CHECK. ANOTHER NEW VALVE WAS ORDERED UNDER THE SAME WO# AND IT FAILED THE INTERNAL LEAK RATE CHECK AS WELL. THE THIRD NEW VALVE ORDERED PASSED THE LEAK RATE CHECK. THIS WAS 2 NEW VALVES IN SUCCESSION TO FAIL.
